Rocky Mountain Journal of Mathematics

A Survey of Results Involving Transforms and Convolutions in Function Space

David Skoug and David Storvick

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 3 (2004), 1147-1175.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069848

Digital Object Identifier
doi:10.1216/rmjm/1181069848

Mathematical Reviews number (MathSciNet)
MR2087452

Zentralblatt MATH identifier
1172.42308

Citation

Skoug, David; Storvick, David. A Survey of Results Involving Transforms and Convolutions in Function Space. Rocky Mountain J. Math. 34 (2004), no. 3, 1147--1175. doi:10.1216/rmjm/1181069848. https://projecteuclid.org/euclid.rmjm/1181069848


Export citation

References

  • J.M. Ahn, $L_1$ analytic Fourier-Feynman transform on the Fresnel class of abstract Wiener space, Bull. Korean Math. Soc. 35 (1998), 99-117.
  • J.M. Ahn, K.S. Chang, B.S. Kim and I. Yoo, Fourier-Feynman transform, convolution and first variation, Acta Math. Hungar. 100 (2003), 215-235.
  • G. Bridgeman, Some results on the Fourier-Wiener transform, Thesis, University of Minnesota, 1969.
  • M.D. Brue, A functional transform for Feynman integral similar to the Fourier transform, Thesis, University of Minnesota, 1972.
  • J.L. Caldwell, Jr., Fourier-Wiener transforms of functionals of one and several Wiener variables, Thesis, University of Minnesota, 1977.
  • R.H. Cameron, The first variation of an indefinite Wiener integral, Proc. Amer. Math. Soc. 2 (1951), 914-924.
  • --------, Some examples of Fourier-Wiener transforms of analytic functionals, Duke Math. J. 12 (1945), 485-488.
  • R.H. Cameron and W.T. Martin, Fourier-Wiener transforms of analytic functionals, Duke Math. J. 12 (1945), 489-507.
  • --------, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. 48 (1947), 385-392.
  • --------, Fourier-Wiener transforms of functionals belonging to $L_2$ over the space $C$, Duke Math. J. 14 (1946), 99-107.
  • R.H. Cameron and D.A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30.
  • --------, Some Banach algebras of analytic Feynman integrable functionals, in Analytic functions, Lecture Notes in Math., vol. 798, Springer-Verlag, Berlin, 1980, 18-67.
  • --------, A simple definition of the Feynman integral with applications, Mem. Amer. Math. Soc. 288 (1983), 1-46.
  • --------, Sequential Fourier-Feynman transforms, Ann. Acad. Sci. Fenn. 10 (1985), 107-111.
  • --------, Feynman integral of variation of functionals, in Gaussian random fields, World Scientific, Singapore, 1991.
  • K.S. Chang, B.S. Kim and I. Yoo, Integral transform and convolution of analytic functionals on abstract Wiener spaces, Numer. Funct. Anal. Optim. 21 (2000), 97-105.
  • --------, Analytic Fourier-Feynman transform and convolution of functionals on abstract Wiener space, Rocky Mountain J. Math. 30 (2000), 823-842.
  • --------, Fourier-Feynman transform, convolution and first variation of functionals on abstract Wiener space, Integral Transforms Special Functions 10 (2000), 179-200.
  • S.J. Chang, C. Park and D. Skoug, Translation theorems for Fourier-Feynman transforms and conditional Fourier-Feynman transforms, Rocky Mountain J. Math. 30 (2000), 477-496.
  • S.J. Chang and D.L. Skoug, The effect of drift on the Fourier-Feynman transform, the convolution product and the first variation, Pan Amer. Math. J. 10 (2000), 25-38.
  • --------, The effect of drift on conditional Fourier-Feynman transforms and conditional convolution products, Internat. J. Appl. Math. 2 (2000), 505-527.
  • --------, Generalized Fourier-Feynman transforms and a first variation on function space, Integral Transforms Special Functions, 14 (2003), 375-393.
  • K.S. Chang, T.S. Song and I. Yoo, Analytic Fourier-Feynman transform and first variation on abstract Wiener space, J. Korean Math. Soc. 38 (2001), 485-501.
  • D.M. Chung, C. Park and D. Skoug, Generalized Feynman integrals via conditional Feynman integrals, Michigan Math. J. 40 (1993), 377-391.
  • R.P. Feynman, Space-time approach to non-relativistic quantum mechanics, Rev. Mod. Phys. 20 (1948), 367-387.
  • T. Hida, Stationary stochastic processes, Princeton Univ. Press, Princeton, New Jersey, 1970.
  • T.J. Huffman, An analytic Yeh-Feynman transform and convolution, Thesis, University of Nebraska, 1994.
  • T. Huffman, C. Park and D. Skoug, Analytic Fourier-Feynman transforms and convolution, Trans. Amer. Math. Soc. 347 (1995), 661-673.
  • --------, Convolution and Fourier-Feynman transforms, Rocky Mountain J. Math. 27 (1997), 827-841.
  • --------, Convolutions and Fourier-Feynman transforms of functionals involving multiple integrals, Michigan Math. J. 43 (1996), 247-261.
  • --------, Generalized transforms and convolutions, Internat. J. Math. Math. Sci. 20 (1997), 19-32.
  • T.J. Huffman, D.L. Skoug and D.A. Storvick, A Fubini theorem for analytic Feynman integrals with applications, J. Korean Math. Soc. 38 (2001), 409-420.
  • --------, Integration formulas involving Fourier-Feynman transforms via a Fubini theorem, J. Korean Math. Soc. 38 (2001), 421-435.
  • G.W. Johnson and M.L. Lapidus, The Feynman integral and Feynman's operational calculus, Clarendon Press, Oxford, 2000.
  • G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127.
  • --------, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), 157-176.
  • B.S. Kim and D. Skoug, Integral transforms of functionals in $L_2(C_0[0,T])$, Rocky Mountain J. Math. 33 (2003), 1379-1393.
  • J.G. Kim, J.W. Ko, C. Park and D. Skoug, Relationships among transforms, convolutions, and first variations, Internat. J. Math. Math. Sci. 22 (1999), 191-204.
  • Y.S. Kim, K.S. Chang and I. Yoo, An $L_p$ analytic Fourier-Feynman transform on abstract Wiener space, Comm. Korean Math. Soc. 12 (1997), 579-595.
  • H.H. Kuo, Fourier-Wiener transform on Brownian functionals, Springer-Verlag, Berlin, 1980.
  • Y.J. Lee, Applications of the Fourier-Wiener transform to differential equations on infinite dimensional spaces, I, Trans. Amer. Math. Soc. 262 (1980), 259-283.
  • --------, Applications of the Fourier-Wiener transform to differential equations on infinite dimensional spaces, II, J. Differential Equations 41 (1981), 59-86.
  • --------, Integral transforms of analytic functions on abstract Wiener spaces, J. Funct. Anal. 47 (1982), 153-164.
  • --------, Unitary operators on the space of $L^2$ functions over abstract Wiener spaces, Soochow J. Math. 13 (1987), 165-174.
  • C. Park and D. Skoug, Integration by parts formulas involving analytic Feynman integrals, Pan American Math. J. 8 (1998), 1-11.
  • --------, A simple formula for conditional Wiener integrals with applications, Pacific J. Math. 135 (1988), 381-394.
  • --------, Conditional Fourier-Feynman transforms and conditional convolution products, J. Korean Math. Soc. 38 (2001), 61-76.
  • --------, Fourier-Feynman transforms and a Feynman integral equation, Pan American Math. J. 10 (2000), 71-81.
  • C. Park, D. Skoug and D. Storvick, Fourier-Feynman transforms and the first variation, Rend. Circ. Mat. Palermo (2) 47 (1998), 277-292.
  • --------, Relationships among the first variation, the convolution product, and the Fourier-Feynman transform, Rocky Mountain J. Math. 28 (1998), 1447-1468.
  • I.E. Segal, Tensor algebra over Hilbert space, I, Trans. Amer. Math. Soc. 81 (1956), 106-134.
  • J. Yeh, Convolution in Fourier-Wiener transform, Pacific J. Math. 15 (1965), 731-738.
  • I. Yoo, Convolution and the Fourier-Wiener transform on abstract Wiener space, Rocky Mountain J. Math. 25 (1995), 1577-1587.